# SDR CALA2013083090878

- Difficulty date: August 28, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 65,261 hours, 23,035 cycles
- Engine: Pwa PW2037
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Valve
- Condition: Jammed
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY HAS OVER FLOWING BLUE WATER.   BLUE WATER CONTAINED IN LAVATORY.  DID LIQUID CLEAN UP & PLACED AFT LAVATORY ON MEL.  WASTE TANK DRAINED VALVE ASSEMBLY JAMMED.  REPLACED IAW MM38-32-16.  OPERATIONS CHECKED OKAY, NO LEAKS NOTED.
